Can't take no more of these headaches ;(

My headaches are getting worse every time they come , this one has been three weeks in , the pain is bad behind eyes and forehead , when I close eyes the room spins like I'm drunk , nothing works for me so called my hospital doctor and going to see him in the morning , I hope they don't think I'm being a pain but I'm now losing days off work :(

11 Replies

  • Sam, Dr Situnayake prescribed me the right level of medication that I take daily which acts as a prevention to try to stop the headache from coming on. I'm pleased to say I have had a reduction in them since he increased my dose.

    I took his advice to treat my health a a job, I work hard at my fitness and try to keep stress out of my life. I think worrying about taking time off work just causes more stress......and puts you in the itch ....scratch cycle.???

    I go to the Birmingham centre too message me if you ever want to meet up for a coffee....Jill

  • There are prevention medications available Hun x. I suffered like you are with headaches until the right balance of preventative drug was found for me. It took a while and I tried a few different meds, but now take 75mg of Topiramate twice a day as a preventative. I do get occasional headaches, which start with a metallic taste in my mouth and flickering in the outside of my eyes, but I now know the tell tale signs and take Sumatriptan, which I am pleased to say stop the headache escalating.

    Good luck with your appointment tomorrow. Hugs C x x

  • Aw the headaches with Behcet's can be horrid. I know everybody's experience is different. I have typical migraines with visual aura and will lose sight in my right eye and then atypical ones but thankfully both have responded well to Topiramate (it's a preventative medication that you take long term.) I also take Zolmitriptan as soon as I feel a migraine coming on and often this works to stop it (or at least lessen it.) Up until a recent severe flare, I hadn't experienced vertigo before, but it was horrendous - like being stuck on a roundabout as a kid and not being able to get off. I had to lie rigid in bed and couldn't move my head. Thankfully I had some Stemitil tablets that helped with that. I agree with Jill about the stress of work and exacerbating your symptoms (although I completely understand that stress too - I'm on long term sick at the mo following a severe flare.) I hope that you get some answers and feel better soon. Good luck with your appointment tomorrow. X

  • Thank you all my headaches last so long and had the spinning feeling , last time it was 28 days I wake up it's there , three weeks in and I've lost some days at work I do home care so it's hard to drive around all day and college not forgetting the lovely noise from my 6 children , I hope my doctor don't mind me calling for an earlier appointment as he said if I struggle call up for help , been bk on steroids for 9 days due to uclers , thank you all for your help ,x

  • Good life I would love to meet up for a coffee sometime , X

  • Lovely! I will message you my details.

  • You have my complete support. I'm usually unable to stand up when one gets going, can't imagine 3 weeks. :(

    I use sumatriptan and buccastem (stemetil).

    If the sumatriptan tablets give you no relief, you can get it intravenously at a higher dose "under supervision" in hospital setting, but I've never done it personally. A contact of mine uses an ergotamine compound (prescription only) for her headaches, maybe worth exploring if you exhaust other options.

    Hope you get relief soon.

  • I've suffered most of my life with headaches/migraines. I don't get the spinning with them so I can't help there. Ask you Dr. about maxalt or for a when a bad headache starts. They help me, but you can only take them 2-3 times a week. I'm also trying some preventative meds....not really working yet. I think hormones might have something to do with the headaches. I get them one week before and the week of my period. I'm sorry you have to deal with's awful and stressing about work can't help. I hope your Dr. Can find something to help you.

  • Hi all , so I has my eyes looked at and a brain scan done , off to see Nero doctors on Tuesday for more test so fingers crossed someone will offer me something x

  • Hi there, I've posted a question about spinning/ dizziness last week and had lots of useful answers from the forum. I've still got it a week on. Stemitil stopped the sickness but not the spinning however got new tablets today called cinnarizine (Stugeron) and they seem to be working, fingers crossed it continues. Good luck hope you get some treatment soon

  • Might be bppv? Benign paroxysmal positional vertigo. I have it in and off - no doctor has ever given me medication for it - but there are some "maneuvers" that help.

You may also like...